# SDR AT9900169

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND SIDE WALL TRIM STRAP AT BS 427 RIGHT SIDE CORRODED.  MECHANICALLY REMOVED CORROSION, FABRICATED STRAP, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-2, 51-10-3, AND 53-01 FIG 1.
